MAUDE Adverse Event Report: ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM

ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM
Model Number 3L79-22
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Was this device serviced by a third party? no.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely depressed calcium results generated on the architect c16000 instrument for one patient.Sid (b)(4) generated calcium results of 44 / 90 / 92 mg/l; (customer reference range 84 mg/l to 102 mg/l).No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.A review of tickets determined that there is normal complaint activity for lot number 06558un20.Trending review did not identify any trends for the complaint issue.Return testing was not completed as returns were not available.File sample analysis was not performed as retesting of the samples gave expected normal results.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation, no systemic issue or deficiency of alinity calcium reagent (ln 3l79) lot number 06558un20 was identified.This follow up is being submitted to include d8 and h6 information previously submitted using the h10 section in their respective fields.

Brand Name
CALCIUM
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key11763561
Report Number3002809144-2021-00284
Device Sequence Number3576542
Product Code CJY
UDI-Device Identifier00380740161491
UDI-Public00380740161491
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2022
Device Model Number3L79-22
Device Catalogue Number03L79-22
Device Lot Number06558UN20
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer05/13/2021
Initial Report FDA Received Date05/03/2021
Supplement Report FDA Received Date05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K REFURB-SEKAT, 03L77-97, (B)(4); ARC C16K REFURB-SEKAT, 03L77-97, (B)(4)